Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 51, NWS Shreveport, LA

March 20, 2012Lincoln Parish, Ouachita Parish, Union Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Mar 20, 2012, 11:17 AM CDT for Lincoln Parish, Ouachita Parish, Union Parish, Louisiana. It took effect at Mar 22, 2012, 2:15 AM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Mar 20, 2012, 11:17 AM CDT (16:17 UTC)
In effect from
Mar 22, 2012, 2:15 AM CDT
Expired
Mar 27, 2012, 11:09 AM CDT
In force
5 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Moderate

Counties Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 88 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou D'Arbonne at Lake D'Arbonne (LDBL1). The gauge peaked at 43.66 ft at Mar 24, 2012, 12:00 AM CDT.

actionminormoderate40608003/2003/2103/2203/2303/2403/2503/2603/2703/28
Action stage
82.25 ft
Minor stage
83 ft
Moderate stage
84.5 ft
Major stage
86 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07366364, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WGUS44 KSHV 201617
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 AM CDT TUE MAR 20 2012

LAC061-073-111-211617-
/O.NEW.KSHV.FL.W.0051.120322T1200Z-000000T0000Z/
/LDBL1.2.ER.120322T1200Z.120324T0600Z.000000T0000Z.NO/
1117 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BAYOU D'ARBONNE AT LAKE D'ARBONNE AT FARMERVILLE LOUISIANA.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 1045 AM TUESDAY THE STAGE WAS 81.4 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 83 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 84.5 FEET BY EARLY SATURDAY MORNING.  ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 84.0 FEET...EXPECT SIGNIFICANT FLOODING OF SEVERAL 
  SECONDARY ROADWAYS THAT WILL RESULT IN SEVERAL RESIDENTS BEING 
  CUTOFF FROM MAJOR HIGHWAYS.  SEVERAL LOW AREA HOMES WILL BE IN 
  DANGER OF FLOODING AND HOMEOWNERS SHOULD TAKE STEPS TO PROTECT 
  PROPERTY.  NEARLY ALL CAMPS WILL SUFFER FROM FLOODING.

&&
 
LAT...LON 3281 9302 3279 9294 3274 9290 3272 9296 3277 9305

$$
7 follow-up statements
246 
WGUS84 KSHV 201627
FLSSHV


FLOOD STATEMENT...CORRECTED LATITUDE AND LONGITUDE POLYGON
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 AM CDT TUE MAR 20 2012

LAC061-073-111-211627-
/O.CON.KSHV.FL.W.0051.120322T1200Z-000000T0000Z/
/LDBL1.2.ER.120322T1200Z.120324T0600Z.000000T0000Z.NO/
1127 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU D'ARBONNE AT LAKE D'ARBONNE AT FARMERVILLE LOUISIANA.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 1045 AM TUESDAY THE POOL STAGE WAS 81.4 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 83 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 84.5 FEET BY EARLY SATURDAY MORNING.  ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...EXPECT FLOODED CAMPS AND SECONDARY ACCESS ROADWAYS 
  AROUND THE LAKE.  HOMEOWNERS SHOULD PREPARE FOR FLOODING.

&&
 
LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236

$$
337 
WGUS84 KSHV 210149
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
849 PM CDT TUE MAR 20 2012

LAC061-073-111-220149-
/O.CON.KSHV.FL.W.0051.120322T1200Z-000000T0000Z/
/LDBL1.2.ER.120322T1200Z.120324T1200Z.000000T0000Z.NO/
849 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU D'ARBONNE AT LAKE D'ARBONNE AT FARMERVILLE LOUISIANA.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 745 PM TUESDAY THE STAGE WAS 81.5 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 83 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 84.5 FEET BY SATURDAY MORNING.  ADDITIONAL RISES ARE
  POSSIBLE THEREAFTER.
* IMPACT...CONSIDERABLE FLOODING AROUND THE LAKE WITH NEARLY ALL
  ACCESS ROADWAYS SUFFERING FLOODING.

&&
 
LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236

$$
728 
WGUS84 KSHV 211539
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1039 AM CDT WED MAR 21 2012

LAC061-073-111-221539-
/O.EXT.KSHV.FL.W.0051.120322T0715Z-000000T0000Z/
/LDBL1.2.ER.120322T0715Z.120322T1200Z.000000T0000Z.NO/
1039 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU D'ARBONNE AT LAKE D'ARBONNE AT FARMERVILLE LOUISINA.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 945 AM WEDNESDAY THE POOL STAGE WAS 82.1 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 83 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 84.5 FEET BY THURSDAY MORNING.  ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...MINOR LOWLAND FLOODING AROUND THE LAKE WITH FLOODED ACCESS
  ROADWAYS.

&&
 
LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236

$$
481 
WGUS84 KSHV 221457
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
957 AM CDT THU MAR 22 2012

LAC061-073-111-231457-
/O.EXT.KSHV.FL.W.0051.000000T0000Z-120327T1200Z/
/LDBL1.1.ER.120322T1237Z.120324T0600Z.120326T1800Z.NO/
957 AM CDT THU MAR 22 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU D'ARBONNE AT LAKE D'ARBONNE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM THURSDAY THE POOL STAGE WAS 83.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 83.0 FEET. 
* FORECAST...RISE AND CREST NEAR 84.1 FEET DURING SATURDAY.
* IMPACT...LOWLAND FLOODING WITH FLOODED ACCESS ROADS.

&&
 
LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236

$$
371 
WGUS84 KSHV 261533
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CDT MON MAR 26 2012

LAC061-073-111-271500-
/O.EXT.KSHV.FL.W.0051.000000T0000Z-120327T1500Z/
/LDBL1.1.ER.120322T1237Z.120325T1530Z.120326T2100Z.NO/
1033 AM CDT MON MAR 26 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU D'ARBONNE AT LAKE D'ARBONNE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM MONDAY THE STAGE WAS 83.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 83 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.

&&
 
LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236

$$

19
788 
WGUS84 KSHV 270041
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
741 PM CDT MON MAR 26 2012

LAC061-073-111-271932-
/O.EXT.KSHV.FL.W.0051.000000T0000Z-120327T1932Z/
/LDBL1.1.ER.120322T1237Z.120325T1530Z.120327T0132Z.NO/
741 PM CDT MON MAR 26 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE BAYOU D'ARBONNE AT LAKE D'ARBONNE.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM MONDAY THE STAGE WAS 83.0 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 83.0 FEET. 
* FORECAST...THE RIVER IS CRESTING AND WILL FALL TO BELOW FLOOD STAGE BY 
  LATER THIS EVENING.

&&
 
LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236

$$
789 
WGUS84 KSHV 271609
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1109 AM CDT TUE MAR 27 2012

LAC061-073-111-271639-
/O.CAN.KSHV.FL.W.0051.000000T0000Z-120327T1932Z/
/LDBL1.1.ER.120322T1237Z.120325T1530Z.120327T0609Z.NO/
1109 AM CDT TUE MAR 27 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BAYOU D'ARBONNE AT LAKE D'ARBONNE.
* AT 10:45 AM TUESDAY THE STAGE WAS 82.7 FEET. 
* FELL BELOW FLOOD STAGE AT  1:09 AM TUESDAY.
* FLOOD STAGE IS 83 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 82.1 FEET BY TOMORROW
  MORNING.

&&
 
LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 20, 10:30 AM CDT, 47 minutes earlier.

Area forecast discussion, Mar 20, 10:30 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1030 AM CDT TUE MAR 20 2012

.DISCUSSION...
CONVECTIVE LINE AND CORRESPONDING COLD FRONT ALONG A LINE FROM
NASHVILLE ARKANSAS TO SHREVEPORT SOUTHWARD TO JASPER TEXAS. LINE
MOVING VERY LITTLE AT THIS TIME. INCREASED INSTABILITY AND
SHEAR...COMBINED WITH AFTERNOON HEATING...ALONG THE BOUNDARY MAY RESULT
IN AN ENVIRONMENT CONDUCIVE TO TORNADIC DEVELOPMENT...MAINLY ALONG
THE SABINE RIVER AND AS FAR NORTH ANS SHREVEPORT/BOSSIER METRO AREA.
WENT AHEAD AND ISSUED A CORRESPONDING TORNADO WATCH 92.
ADDITIONALLY...WENT AHEAD AND CANCELED PORTIONS OF THE LAKE WIND
ADVISORY WEST OF THE FRONTAL BOUNDARY. /05/

&&

.AVIATION...
IFR AND MVFR FLIGHT CATEGORIES ARE BEING EXPERIENCED AT A NUMBER OF
OUR SITES THIS MORNING.  CONDITIONS WILL BEGIN OR CONTINUE TO
DETERIORATE FROM TXK TO SHV AND SITES WEST AND SOUTH.  AS THE DAY
PROGRESSES MORE SITES EAST WILL BEGIN TO EXPERIENCE THESE SAME
CONDITIONS.  THE PREVAILING WIND WILL REMAIN SOUTHERLY ACROSS THE
AREA AT 15 TO 25 KTS...BUT COULD BE MUCH STRONGER AND VARIABLE NEAR
+TSRA ACTIVITY. /23/

&&

.PREV DISCUSSION... /ISSUED 409 AM CDT TUE MAR 20 2012/

DISCUSSION...
CLOSED UPPER LOW CENTERED OVER EASTERN NEW MEXICO THIS MORNING
WILL DRIFT SLOWLY EAST OVER THE NEXT 24 HOURS. MODELS AGREE ON A
LOCATION AROUND KSPS. THIS WILL ALLOW A SLOW MOVEMENT OF THE
WIDESPREAD TEXAS CONVECTION...NOW LOCATED FROM NEAR KLRD TO KTXK...
TO SHIFT EAST INTO NORTH LOUISIANA AND SOUTHWEST ARKANSAS. WILL
KEEP THE CURRENT FLASH FLOOD WATCH AS IS...WHICH BASICALLY
FOLLOWS THIS SLOW MOVEMENT. WIDESPREAD SEVERE WEATHER LOOKS UNLIKELY...
AS A CAPPED ATMOSPHERE CONTINUES AHEAD OF THE CONVECTION...WHERE THE
WARMER SURFACE TEMPERATURES ARE EXPECTED THIS AFTERNOON.
HOWEVER...WITH A 60 KT LOW LEVEL JET IN PLACE...DAMAGING WIND IS
POSSIBLE IN ANY THUNDERSTORM. ALSO LOW LEVEL WIND SHEAR WOULD BE
CONDUCIVE TO ROTATING STORMS...BUT IF COOL OUTFLOW FROM EXISTING
CONVECTION OVERTAKES THE HIGHER TEMPS AND DEWPOINTS...CHANCES OF
A SPIN UP WOULD BE GREATLY DIMINISHED. ON WEDNESDAY...THE
EASTWARD PROGRESSION OF THE UPPER LOW STOPS...SO RAINFALL LIKELY
TO CONTINUE ACROSS MUCH OF THE CWA. RAINFALL RATES SHOULD DIMINISH
SOME...SO FLOODING MAY BECOME RESTRICTED TO RIVERS ONLY. BY
THURSDAY...DRY AIR IS ENTRAINED INTO THE CIRCULATION AROUND THE
LOW...WITH RAIN CHANCES DECREASING AREA WIDE. ON FRIDAY...THE LOW
MOVES NORTHEAST...LEAVING DRY AIR OVER THE CWA FOR THE REMAINDER
OF THE SEVEN DAY FORECAST PERIOD.

TEMPERATURES WILL BE DIFFICULT TO PREDICT TODAY...AS COOL OUTFLOW
FROM CURRENT CONVECTION SPREADS EAST. THINK THERE WILL A SHARP
LINE SET UP BETWEEN THE CONVECTIVE OUTFLOW AND WARM AIR...BUT THE
LOCATION IS A GUESS...WITH WARM AIR POSSIBLY SHIFTING BACK WEST IN
THE AFTERNOON. WITH SOUTHERLY SURFACE WIND EXPECTED TO CONTINUE IN
THE SHORT TERM...TRENDED ABOVE GUIDANCE UNTIL THE SYSTEM LEAVES
THE AREA.

MVFR/VFR FLIGHT CATEGORIES ARE BEING OBSERVED ACROSS THE AREA THIS
MORNING...AS WE CONTINUE TO WAIT ON TSRA ACTIVITY TO MOVE DEEP INTO
THE AREA. TSRA ACTIVITY WILL LIKELY AFFECT THE TYR AND TXK TERMINALS
BEFORE THE 12Z ISSUANCE. BOTH THESE TERMINALS ARE REPORTING
LIGHTNING WITHIN DISTANCE. A WET FORECAST IS STILL IN STORE FOR MANY
OF THE ARKLATEX TERMINALS TODAY...AS TSRA WILL BE COMMON THROUGHOUT
THE 12Z TAF PERIOD. VFR FLIGHT CATEGORIES WILL PREVAIL AFTER 15Z
ACROSS MUCH OF THE AREA...EXCEPT WHEN TSRA ACTIVITY IS OCCURRING
MVFR/IFR WILL BE MORE COMMON FOR CIG AND VSBY. THE PREVAILING WIND
WILL REMAIN SOUTHERLY ACROSS THE AREA AT 15 TO 25 KTS...BUT COULD BE
MUCH STRONGER AND VARIABLE NEAR +TSRA ACTIVITY. /11/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  59  69  51  76 /  90  90  70  40  10
MLU  82  67  72  55  73 /  70  90  90  60  10
DEQ  66  50  65  48  69 / 100  80  50  40  10
TXK  76  55  67  50  71 /  90  80  60  40  10
ELD  81  65  69  50  73 /  90  90  70  60  10
TYR  66  51  67  53  74 / 100  40  30  20  10
GGG  71  54  69  51  76 / 100  70  50  20  10
LFK  78  60  69  50  78 / 100  70  60  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ061-071>073.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ072-073.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059-060-070.

LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ003>006-011>014-017>022.

OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ152-153-165>167.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ167.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>151.

&&

05/23
Hazardous weather outlook, Mar 20, 5:43 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
543 AM CDT TUE MAR 20 2012

ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138-
149>151-201700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
543 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS WILL IMPACT MUCH OF NORTHEAST TEXAS...SOUTHEAST
OKLAHOMA AND SOUTHWEST ARKANSAS TODAY AND TONIGHT. A FEW STORMS
MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WIND THE MAIN
THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS CONTINUE TO
DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL TOTALS
TODAY AND TONIGHT OF UP TO 4 INCHES ARE LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-
201700-
NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
543 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS WILL IMPACT MUCH OF DEEP EAST TEXAS...NORTH
LOUISIANA AND SOUTH CENTRAL ARKANSAS LATER TODAY AND TONIGHT.
A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING
WIND THE MAIN THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS
CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL
TOTALS THROUGH TONIGHT OF UP TO 3 INCHES ARE LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Mar 20, 6:58 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      2 NE QUITMAN            32.82N 95.42W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            FM 69 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      QUITMAN                 32.80N 95.44W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            COUNTY ROAD 2110 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      1 S QUITMAN             32.78N 95.44W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            COUNTY ROAD 2128 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      3 N QUITMAN             32.84N 95.44W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            COUNTY ROAD 1410 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      2 S WINNSBORO           32.93N 95.29W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            FM 312 CLOSED DUE TO FLOODING

&&

12
Local storm report, Mar 20, 8:02 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     FLASH FLOOD      MINEOLA                 32.67N 95.49W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING ALL OVER THE
            COUNTY.

&&

25
Local storm report, Mar 20, 9:26 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLASH FLOOD      1 S LINDALE             32.49N 95.41W
03/20/2012                   SMITH              TX   LAW ENFORCEMENT

            COUNTY ROAD 463 CLOSED UNDER I-20 DUE TO HIGH WATER

&&

12
Local storm report, Mar 20, 9:29 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      MINEOLA                 32.67N 95.49W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING ALL OVER THE
            COUNTY.

&&

12
Local storm report, Mar 20, 10:15 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      MOUNT VERNON            33.17N 95.22W
03/20/2012                   FRANKLIN           TX   EMERGENCY MNGR

            A WOMAN AND TWO CHILDREN HAD TO BE RESCUED WHEN THEY
            DROVE THEIR CAR INTO HIGH WATER

1000 AM     FLASH FLOOD      MOUNT VERNON            33.17N 95.22W
03/20/2012                   FRANKLIN           TX   EMERGENCY MNGR

            NUMEROUS ROADS ACROSS THE COUNTY CLOSED DUE TO FLOODING

&&

12
Special weather statement, Mar 20, 10:27 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CDT TUE MAR 20 2012

LAZ010-017-TXZ151-153-166-167-201630-
DE SOTO-PANOLA-SABINE-SAN AUGUSTINE-SHELBY-
1027 AM CDT TUE MAR 20 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1130 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN NORTHEAST TEXAS...
     PANOLA...
IN EASTERN TEXAS...
     SABINE...SAN AUGUSTINE AND SHELBY...
IN NORTHWEST LOUISIANA...
     SABINE AND DE SOTO...

INCLUDING THE FOLLOWING LOCATIONS...
     LOGANSPORT...MANSFIELD...GENEVA...JOAQUIN...PATROON AND
     SHELBYVILLE...

AT 1021 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING INTENSIFYING THUNDERSTORMS ALONG THE LEADING EDGE OF
SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL MOVE ACROSS NORTHERN PORTIONS
OF TOLEDO BEND AND SURROUNDING AREAS...AND WERE MOVING NORTHEAST AT
45 MPH.

WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

VII

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:36 PM CDTRiver Flood WarningSHVCaddo6 days
Mar 20, 10:55 AM CDTTornado WarningSHVDe Soto, Sabine35 min
Mar 20, 11:06 AM CDTRiver Flood WarningSHVBossier, Webster32 days
Mar 20, 11:16 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster12 days
Mar 20, 11:31 AM CDTTornado WarningSHVDe Soto, Natchitoches, Sabine29 min
Mar 20, 11:35 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine55 min
Mar 20, 12:10 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine65 min
Mar 20, 12:30 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn60 min
Mar 20, 12:54 PM CDTTornado WarningSHVNatchitoches, Winn36 min
Mar 20, 1:04 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Natchitoches, Red River, Winn41 min
Mar 20, 1:34 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Winn56 min
Mar 20, 3:03 PM CDTFlash Flood WarningSHVGrant, Natchitoches, Winn6 hr
Mar 20, 6:24 PM CDTFlash Flood WarningSHVNatchitoches, Sabine3 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.